# SDR YENA2022110401087

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 02447
- Aircraft time: 65,789 hours, 23,460 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2102, FLL-JFK. 'IN-FLIGHT CREW ON INBOUND FLIGHT REPORTED DIRTY SOCK SMELL ON CLIMB AND DESCENT; COMPLIED WITH INFO NOTICE 2017-T015J PERFORMED ENGINE 1 & 2 IDLE RUNS. ISOLATED BLEED SOURCES AND OPERATED LH & RH PACKS INDIVIDUALLY. NO ODOR DETECTED.'
